`a`
Communications on Pure and Applied Analysis (CPAA)
 

Volume 14,Number 6,     November 2015

1

Large global-in-time solutions of the parabolic-parabolic Keller-Segel system on the plane    Pages : 2117 - 2126

Piotr Biler,  Ignacio Guerra and Grzegorz Karch

 Abstract       References       Full Text      Related Articles

2

Cyclicity of some Liénard Systems    Pages : 2127 - 2150

Na Li,  Maoan Han and Valery G. Romanovski

 Abstract       References       Full Text      Related Articles

3

Homogenization of bending theory for plates; the case of oscillations in the direction of thickness    Pages : 2151 - 2168

Maroje Marohnić and Igor Velčić

 Abstract       References       Full Text      Related Articles

4

Blow up threshold for a parabolic type equation involving space integral and variational structure    Pages : 2169 - 2183

Baiyu Liu and Li Ma

 Abstract       References       Full Text      Related Articles

5

On some semilinear equation in $R^4$ containing a Laplacian term and involving nonlinearity with exponential growth    Pages : 2185 - 2201

Sami Aouaoui

 Abstract       References       Full Text      Related Articles

6

An improved result for the full justification of asymptotic models for the propagation of internal waves    Pages : 2203 - 2230

Ralph Lteif,  Samer Israwi and Raafat Talhouk

 Abstract       References       Full Text      Related Articles

7

On Dirac equation with a potential and critical Sobolev exponent    Pages : 2231 - 2263

Wenmin Gong and Guangcun Lu

 Abstract       References       Full Text      Related Articles

8

On Fractional Schrödinger Equations in sobolev spaces    Pages : 2265 - 2282

Younghun Hong and Yannick Sire

 Abstract       References       Full Text      Related Articles

9

Large time behavior of solution for the full compressible navier-stokes-maxwell system    Pages : 2283 - 2313

Weike Wang and Xin Xu

 Abstract       References       Full Text      Related Articles

10

Krasnosel'skii type formula and translation along trajectories method on the scale of fractional spaces    Pages : 2315 - 2334

Piotr Kokocki

 Abstract       References       Full Text      Related Articles

11

Nonlinear elliptic systems involving the fractional Laplacian in the unit ball and on a half space    Pages : 2335 - 2362

Chenchen Mou

 Abstract       References       Full Text      Related Articles

12

Harnack inequality for degenerate elliptic equations and sum operators    Pages : 2363 - 2376

Giuseppe Di Fazio,  Maria Stella Fanciullo and Pietro Zamboni

 Abstract       References       Full Text      Related Articles

13

The Liouville theorems for elliptic equations with nonstandard growth    Pages : 2377 - 2392

Tomasz Adamowicz and Przemysław Górka

 Abstract       References       Full Text      Related Articles

14

Symmetry of solutions to semilinear equations involving the fractional laplacian    Pages : 2393 - 2409

Lizhi Zhang

 Abstract       References       Full Text      Related Articles

15

Least energy solutions for an elliptic problem involving sublinear term and peaking phenomenon    Pages : 2411 - 2429

Qiuping Lu and Zhi Ling

 Abstract       References       Full Text      Related Articles

16

Regularity and nonexistence of solutions for a system involving the fractional Laplacian    Pages : 2431 - 2451

De Tang and Yanqin Fang

 Abstract       References       Full Text      Related Articles

17

Wellposedness of the Keller-Segel Navier-Stokes equations in the critical Besov spaces    Pages : 2453 - 2464

Hi Jun Choe,  Bataa Lkhagvasuren and Minsuk Yang

 Abstract       References       Full Text      Related Articles

18

Global existence and blow up of solutions to a class of pseudo-parabolic equations with an exponential source    Pages : 2465 - 2485

Xiaoli Zhu,  Fuyi Li and Ting Rong

 Abstract       References       Full Text      Related Articles

19

Nodal solutions for a quasilinear Schrödinger equation with critical nonlinearity and non-square diffusion    Pages : 2487 - 2508

Yinbin Deng,  Yi Li and Xiujuan Yan

 Abstract       References       Full Text      Related Articles

20

Gaps in the spectrum of the Laplacian on $3N$-Gaskets    Pages : 2509 - 2533

D. Kelleher,  N. Gupta,  M. Margenot,  J. Marsh,  W. Oakley and A. Teplyaev

 Abstract       References       Full Text      Related Articles

21

Dynamics of a host-pathogen system on a bounded spatial domain    Pages : 2535 - 2560

Feng-Bin Wang,  Junping Shi and Xingfu Zou

 Abstract       References       Full Text      Related Articles

22

Nonlinear Neumann problems with indefinite potential and concave terms    Pages : 2561 - 2616

Shouchuan Hu and Nikolaos S. Papageorgiou

 Abstract       References       Full Text      Related Articles